# SDR AALA202102169011

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 73,342 hours, 9,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY 3 LEFT CLOSET EMERGENCY PATH LIGHT LENS CHUNK OFF. REMOVED AND REPLACED GALLEY 3L CLOSET EMERGENCY PATH LIGHT LENS PER AMM 33-51-05-960-801.
